# SDR ABXA000281

- Difficulty date: May 26, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 57,902 hours, 58,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 995760016
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP OUTBOARD HINGE, OUTBOARD SUPPORT ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-1.
